Jump to content



Photo

Going Banana!


  • Please log in to reply
5 replies to this topic

#1 stephpease68

stephpease68

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 05 June 2015 - 09:52 AM

Help! Im so grateful to have found this site but my brain is even bad at allowing me to find a place to post a question. I was diagnosed with multiple sclerosis in 2000 started cymbalta 7 years ago for mild pain and anxiety I guess neurologist wanted to control my stress levels.point is the only bad symptom I had was Zaps when u didn't take cymbalta on time.doctor couldn't answer whether thats were my MS or the medicine.so after 7 years 60 milligrams a dayI quit on May 17th oh.I am a disabled Rn.I only recently understood or realized what the medication was and is doing to me. zaps are improving but I feel like bug s are crawling on me, and I m grouchy I use to smoke one cigarette a day now im OCD at atleast a half a pack a day.

#2 stephpease68

stephpease68

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 05 June 2015 - 09:56 AM

Is this normal?

#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,546 posts
  • LocationMissouri

Posted 05 June 2015 - 10:19 AM

Oh yes!!  Actually withdrawal is usually far worse. If that is the sum of your symptoms after being off for 19 days then that is not bad. Withdrawal can be hell with this med. Around 8 to 10 weeks we usually begin to see slow on and off improvements. Hang in there. It will pass.


#4 stephpease68

stephpease68

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 05 June 2015 - 06:02 PM

thanks for responding.Nothing feel s normal. Trying to find my way with the lights off!!

#5 stephpease68

stephpease68

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 05 June 2015 - 06:04 PM

thanks for responding.Nothing feel s normal. Trying to find my way with the lights off!!

#6 equuswoman

equuswoman

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 964 posts
  • LocationSweet Home Alabama
  • why_joining:
    In the future want 2B off Cymbalta! The physicians are no help. Looking for understanding, support & encouragement as I know this is a difficult process. Want 2 be of help 2 others who will find this site looking for same things as I.

Posted 11 June 2015 - 07:02 AM

Help! Im so grateful to have found this site but my brain is even bad at allowing me to find a place to post a question. I was diagnosed with multiple sclerosis in 2000 started cymbalta 7 years ago for mild pain and anxiety I guess neurologist wanted to control my stress levels.point is the only bad symptom I had was Zaps when u didn't take cymbalta on time.doctor couldn't answer whether thats were my MS or the medicine.so after 7 years 60 milligrams a dayI quit on May 17th oh.I am a disabled Rn.I only recently understood or realized what the medication was and is doing to me. zaps are improving but I feel like bug s are crawling on me, and I m grouchy I use to smoke one cigarette a day now im OCD at atleast a half a pack a day.

 

Steph: It takes a while to rid yourself of this poison. I was on it for 18 months for severe pain due to arthritis of my lower back. It was destroying my short term memory and other things. I wanted off and tried to come off it the way the physician instructed. That is not the way to do it! I began looking on the w.w.w. and found this forum and saw the forum topic "bead counting".... had no idea what that was even about but the ppl here soon helped me to learn how to slowly wean off this drug. It was a trip thru hell and back but I made it and have now been off it for 15 months. I had to slowly wean off by dropping only 1 bead per day for over a period of 4 months. Even at that rate I still had withdrawal symptoms but managed with the grace of God my family & close friends and of course the ppl here to make it! Hang in there. The ppl here can help you do it as they did for me.

Prayers, love & support from TheEquusWoman :hug:





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users